# SDR CA040527002

- Difficulty date: May 20, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 4,962 hours
- Engine: Pwa R985AN14B
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C2CF815A
- Condition: Frayed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE LT ELEVATOR CONTROL CABLE WAS FOUND TO BE FRAYED AT THE FWD PULLEY LOCATED UNDER THE BATTERY BOX.  NO EVIDENCE OF BATTERY ACID FOUND IN LOCATION.  THE CABLE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
